# SDR USAA920081345

- Difficulty date: July 6, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -MAJOR REPAIR- Q3 CHECK - LEVEL 2 CORROSION ON CABIN FLOORBEAM T-CAP, BS 328, LBL 24-LBL 48.  REPLACED CABIN FLOORBEAM T-CAP, BS 328, LBL 24-LBL 48 IAW B737 SRM 53-10-51 FIG 201.  (B)
